# SDR UPS08852395

- Difficulty date: April 22, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Part number: 5277265815300
- Part serial: TAGV10150
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN LAV AREA SAT 66-RBL 30, FLOORBOARD BOTTOM U-CHANNEL IS BLOWN OUT.  REMOVED AND REPLACED U-CHANNEL ON FLOORBOARD IAW SRM, 53-2-3, 51-3-0, 51-1-8.
